# SDR SWAA2019053033173

- Difficulty date: April 22, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 69,690 hours, 40,625 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 53130002001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE WEB ON EDGE OF STIFFENING BEAD CRACKED BETWEEN BS. 663 TO BS. 675, BETWEEN RBL 38.0 TO RBL 60.0.  REPAIRED WEB IAW SRM.
